| Catalog Number |
Y427H |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Before use on the patient, on (b)(6) 2024.It was reported that that global brand protection latam team has performed a market survey in venezuela, in (b)(6), 8 different non-authorized and suspicious sellers.All products bought are listed below.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4) h6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via - please provide the lot number for the following products (8682, 814, 628, 6585, 786, 746, 14501, 160, 8423 and j316): these batch number were not available.- could you please confirm if the vendor is authorized by jnj? unauthorized vendors.- could you please provide photos of the product? attached - could you please provide the attachments for the products traceability information from edc and rdc? not available.- how was the product purchased? market survey - is there an indication of how the product was distributed? no - is there any indication of the source? no - based on the packaging, is there any indication of which market the original genuine product may have come from? no, there are few cases with colombia regulatory label.- was the device used on a patient? if so, was there any patient consequence? no - device return status.Please document the shipment tracking number: - please provide the source or name of person providing answers to follow-up questions: "a manufacturing record evaluation was performed for the finished device lot number au0090, xyy427h, and no non conformances / manufacturing irregularities were identified.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/26/2024.Additional information was requested, the following was obtained: please provide the lot number for the following products (8682, 814, 628, 6585, 786, 746, 14501, 160, 8423 and j316): these batch number were not available.Could you please confirm if the vendor is authorized by jnj? unauthorized vendors.Could you please provide photos of the product? attached.Could you please provide the attachments for the products traceability information from edc and rdc? not available.How was the product purchased? market survey.Is there an indication of how the product was distributed? no.Is there any indication of the source? no.Based on the packaging, is there any indication of which market the original genuine product may have come from? no, there are few cases with colombia regulatory label.Was the device used on a patient? if so, was there any patient consequence? no.Device return status.Please document the shipment tracking number: please provide the source or name of person providing answers to follow-up questions: this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/25/2024.H6 component code: g07002 - device not returned h6 component code: c22 - confirmed diversion product h6 component code: c22 - photo analysis.H3 photo analysis: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis the following was observed: the photo shows a box with product code y427h lot number au0090, shown open and damaged.The photo is not clear to determine if the internal product of the box is damaged.The lot number was entered into the database and the results were found to be in accordance with the process specifications and the lot number was manufactured by ethicon, diversion was confirmed.Ethicon products were not distributed by authorized affiliates.As part of our quality process, the manufacturing records for this batch serial number were reviewed and manufacturing standards were met prior to the release of this batch.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring of complaint information for potential safety signals will be conducted through complaint trends as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2024-03358, 2210968-2024-04884, 2210968-2024-04885, 2210968-2024-04886, 2210968-2024-04887, 2210968-2024-04888, 2210968-2024-04892 2210968-2024-04889, 2210968-2024-04890, 2210968-2024-04891.